# SDR JGVR20180131001

- Difficulty date: January 31, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N651QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605251
- Aircraft time: 13,207 hours, 10,479 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT UPPER WING SKIN, BLENDED AND PERFORMED AN EDDY CURRENT AND ULTRASONIC THICKNESS INSPECTIONS, PREPPED AND TREATED AREAS IAW SRM 51-10-03, 51-70-08, AND MM 51-10-00.
